# SDR SWIA2024060400528

- Difficulty date: May 28, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 36,987 hours, 23,942 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR OBSERVED IN CABIN DURING DESCENT AND LANDING. GROUND CABIN OBSERVED WHITE/BLUE SMOKE COMING FROM LEFT ENGINE AS AIRCRAFT APPROACHED THE GATE WITH BOTH ENGINES RUNNING. SMOKE DECREASED IN INTENSITY AFTER ENGINE WAS SHUT DOWN, BUT WHITE SMOKE CONTINUED TO COME FROM THE REAR OF THE LEFT ENGINE FOR 10 MINUTES AFTER SHUTDOWN. MAY 30, 2024  STATION: ASE--COMPLIED WITH CRJ700 FIM 21-22-00-810-806. NO ABNORMAL SMOKE OR FUEL SMELL IN COCKPIT OR PASSENGER CABIN. COMPLIED WITH CRJ700 FIM 79-30-00 NO FUEL SMELL NOTED NO LEAK FUEL LEAKS NOTED. PERFORMED HIGH POWERED ENGINE RUNS WITH THE LEFT AND RIGHT ENGINES REF. CRJ700 AMM 71-00-00. FOR 30 MINUTES WITH ENGINE BLEEDS OR APU BLEEDS AND BOTH AIR-CONDITIONING
